# SDR SIMA20250213002

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 41,004 hours, 31,019 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL UPON RETRACTING FLAPS AFTER TAKEOFF EMERGENCY DECLARED LANDED W/O INCIDENT. PERFORMED QRH PROCEDURES. LANDED SLATS 3 FLAPS ZERO. LEFT FLAP HANDLE IN POSITION ONE. (REPEAT EVENT).
